# SDR AALA970195

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865AA
- Make and model: Boeing 727223
- Aircraft serial: 21370
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER 15R CRACKED FORWARD RIGHT.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 53-10-3.  (M)
